Hello,Thank you for your question.I am Dr Saha, I shall try my best to help you.Which opiate are you taking?
Thank you for all the information,Taking them together can increase the side effects.There can be dizziness, confusion, difficulty in concentration.Impairment of thinking or judgment can occur too.However, the effect of analgesia is not clear.I hope this information helps.If there’s anything else I can do, please let me know.If you are satisfied, please rate my answer as good or excellent.Regards.
I sent an answer already.
Do you need any more information?
Hello,I am Dr. Aren and I will help with your query. A detailed review of medical literature on drug interactions a Lithium carbonate and Oxycodoneshows that the two drugs have a moderate drug interaction.taking the two together may cause confusion,drowsiness,respiratory depression and should be avoided if possible.The analgesic effect of the opiate is however unimpaired,it may also be increased due to delayed excretion of the drug in the presence of oxycodone.
Do you need more information?